Advertisement

1-Unary Algebras

  • Jennifer Hyndman
  • J. B. Nation
Chapter
  • 195 Downloads
Part of the CMS Books in Mathematics book series (CMSBM)

Abstract

We are particularly interested in the proper subvarieties of \(\mathcal{N}\) and \(\mathcal{N}^{0}\) that are determined by the equation \(f^{r}x \approx f^{s}x\) for some pair r < s. Thus, for 0 ≤ r < s, we consider the following varieties.

Keywords

Proper Subvariety Subdirect Decomposition Folding Retractions Subdirect Representation Subquasivarieties 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Bibliography

  1. [19]
    K. Adaricheva, J.B. Nation, Lattices of quasi-equational theories as congruence lattices of semilattices with operators, Parts I and II. Int. J. Algebra Comput. 22, N7 (2012)MathSciNetzbMATHGoogle Scholar
  2. [25]
    A. Basheyeva, A. Nurakunov, M. Schwidefsky, A. Zamojska-Dzienio, Lattices of subclasses, III. Siberian Elektron. Mat. Izv. 14, 252–263 (2017)MathSciNetzbMATHGoogle Scholar
  3. [77]
    V.A. Gorbunov, Algebraic Theory of Quasivarieties (Plenum, New York, 1998)zbMATHGoogle Scholar
  4. [86]
    J. Hyndman, R. McKenzie, W. Taylor, k-ary monoids of term operations. Semigroup Forum 44, 21–52 (1992)Google Scholar
  5. [96]
    V.K. Kartashov, Quasivarieties of unars. Matemasticheskie Zametki 27, 7–20 (1980, in Russian); English translation in Math. Notes 27 (1980), 5–12Google Scholar
  6. [97]
    V.K. Kartashov, Quasivarieties of unars with a finite number of cycles. Algebra Logika 19, 173–193, 250 (1980, in Russian); English translation in Algebra Logic 19, 106–120 (1980)Google Scholar
  7. [98]
    V.K. Kartashov, Lattices of quasivarieties of unars. Sibirsk. Mat. Zh. 26, 49–62, 223 (1985, in Russian); English translation in Siberian Math. J. 26 (1985), 346–357Google Scholar
  8. [99]
    V.K. Kartashov, Characterization of the lattice of quasivarieties of the algebras \(\mathfrak{A}_{1,1}\), in Algebraic Systems (Volgograd. Gos. Ped. Inst., Volgograd, 1989, in Russian), pp. 37–45Google Scholar
  9. [102]
    V.K. Kartashov, S.P. Makaronov, Quasivarieties of unars with zero, in Algebraic Systems (Volgograd. Gos. Ped. Inst., Volgograd, 1989, in Russian), pp. 139–143Google Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Jennifer Hyndman
    • 1
  • J. B. Nation
    • 2
  1. 1.Department of Mathematics and StatisticsUniversity of Northern British ColumbiaPrince GeorgeCanada
  2. 2.Department of MathematicsUniversity of HawaiiHonoluluUSA

Personalised recommendations